| Model Number |
M00545190 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to one of two autotome rx 39 used in the same patient and procedure.It was reported to boston scientific corporation that an autotome rx 39 was attempted to be used in the papilla during a papillotomy procedure performed on an unknown date.During the procedure, after rotating the autotome, the wire did not face the intended position.The same problem occurred with a second autotome.The procedure was not completed due to this event.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.